BibTeX record journals/tcs/Sazonov93

download as .bib file

@article{DBLP:journals/tcs/Sazonov93,
  author    = {Vladimir Yu. Sazonov},
  title     = {Hereditarily-Finite Sets, Data Bases and Polynomial-Time Computability},
  journal   = {Theor. Comput. Sci.},
  volume    = {119},
  number    = {1},
  pages     = {187--214},
  year      = {1993},
  url       = {http://dx.doi.org/10.1016/0304-3975(93)90345-T},
  doi       = {10.1016/0304-3975(93)90345-T},
  timestamp = {Wed, 07 Sep 2011 12:13:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/Sazonov93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}